# SDR DXTA200702447

- Difficulty date: September 4, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 2,318 hours, 1,564 cycles
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Chip Detector
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RT ENGINE CHIP DETECTOR CAS MESSAGE.   09-27-07    ACCOMPLISHED DEBRIS IN OIL CHECK IAW P&W P/I/M 72-00-00-1-135 C/W FILTER CHANGE AND SOAP. SAMPLE REPLACED S/G & ALT MAGNETIC SEALS PER P&W REP. ALL WORK ACCOMPLISHED IAW P&W M/M 72-60-01.
